# SDR UIEA2021070801490

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1211342005
- Part serial: RW469
- Condition: Malfunctioned
- Location: Nr 2 Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RT PIMU (353 18-A VSV FEEDBACK) FAULT, RT ENG CONTROL EICAS WILL APPEAR INTERMITTANTLY. PLEASE T/S WITH FIM 73-21 TREE 878 AND FIM 71-01 TASKS A61-A62.( T/S PER FIM 73-21 FT 878 AND 71-00-00 AMM TEST #12 EEC ECU ACTUATORS - FOUND TEST #12 FLT CH. A FAILS - CL B TEST OK. REMOVED AND REPLACED #2 ENGINE EEC PER AMM 73-21-15 - NO HELP. REINSTALLED ORIGINAL EEC TO #2 ENGINE - SUSPECT EEC HARNESS - NEEDS FURTHER T/S - SEE LOG 1484656.  /  LOG 1484656 - ITEM#10 - BWI - REMOVED AND REPLACED #2 ENG CHANNEL A VSV ACTUATOR IAW AMM 75-31-02 OPS CHECK AND LEAK CHECK GOOD. )
